Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 563924, 15 pages
http://dx.doi.org/10.1155/2011/563924
Research Article

On Second-Order Duality for Minimax Fractional Programming Problems with Generalized Convexity

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, P.O. Box 728, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 27 May 2011; Accepted 12 August 2011

Academic Editor: H. B. Thompson

Copyright © 2011 Izhar Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Stancu-Minasian, Fractional programming, vol. 409 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1997.
  2. I. Barrodale, “Best rational approximation and strict quasiconvexity,” SIAM Journal on Numerical Analysis, vol. 10, pp. 8–12, 1973. View at Publisher · View at Google Scholar
  3. R. G. Schroeder, “Linear programming solutions to ratio games,” Operations Research, vol. 18, pp. 300–305, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Soyster, B. Lev, and D. Toof, “Conservative linear programming with mixed multiple objectives,” Omega, vol. 5, no. 2, pp. 193–205, 1977. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Weir, “A dual for a multiple objective fractional programming problem,” Journal of Information & Optimization Sciences, vol. 7, no. 3, pp. 261–269, 1986. View at Google Scholar · View at Zentralblatt MATH
  6. C. Bajona-Xandri and J. E. Martinez-Legaz, “Lower subdifferentiability in minimax fractional programming,” Optimization, vol. 45, no. 1–4, pp. 1–12, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. R. Yadav and R. N. Mukherjee, “Duality for fractional minimax programming problems,” Australian Mathematical Society—Series B, vol. 31, no. 4, pp. 484–492, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Chandra and V. Kumar, “Duality in fractional minimax programming,” Australian Mathematical Society, vol. 58, no. 3, pp. 376–386, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. C. Liu and C. S. Wu, “On minimax fractional optimality conditions with invexity,” Journal of Mathematical Analysis and Applications, vol. 219, no. 1, pp. 21–35, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. C. Liu and C. S. Wu, “On minimax fractional optimality conditions with (F,ρ)-convexity,” Journal of Mathematical Analysis and Applications, vol. 219, no. 1, pp. 36–51, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. I. Ahmad, “Optimality conditions and duality in fractional minimax programming involving generalized ρ−invexity,” International Journal of Statistics and Management System, vol. 19, pp. 165–180, 2003. View at Google Scholar
  12. B. Mond, “Second order duality for nonlinear programs,” Opsearch, vol. 11, no. 2-3, pp. 90–99, 1974. View at Google Scholar
  13. M. A. Hanson, “Second order invexity and duality in mathematical programming,” Opsearch, vol. 30, pp. 313–320, 1993. View at Google Scholar · View at Zentralblatt MATH
  14. O. L. Mangasarian, “Second and higher order duality in nonlinear programming,” Journal of Mathematical Analysis and Applications, vol. 51, no. 3, pp. 607–620, 1975. View at Publisher · View at Google Scholar
  15. C. R. Bector and S. Chandra, “Generalized-bonvexity and higher order duality for fractional programming,” Opsearch, vol. 24, no. 3, pp. 143–154, 1987. View at Google Scholar · View at Zentralblatt MATH
  16. C. R. Bector, S. Chandra, and I. Husain, “Second order duality for a minimax programming problem,” Opsearch, vol. 28, pp. 249–263, 1991. View at Google Scholar · View at Zentralblatt MATH
  17. N. G. Rueda, M. A. Hanson, and C. Singh, “Optimality and duality with generalized convexity,” Journal of Optimization Theory and Applications, vol. 86, no. 2, pp. 491–500, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. M. Yang and S. H. Hou, “On minimax fractional optimality and duality with generalized convexity,” Journal of Global Optimization, vol. 31, no. 2, pp. 235–252, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Z. Husain, I. Ahmad, and S. Sharma, “Second order duality for minmax fractional programming,” Optimization Letters, vol. 3, no. 2, pp. 277–286, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. C. Liu, “Second order duality for minimax programming,” Utilitas Mathematica, vol. 56, pp. 53–63, 1999. View at Google Scholar · View at Zentralblatt MATH
  21. Z. Husain, A. Jayswal, and I. Ahmad, “Second order duality for nondifferentiable minimax programming problems with generalized convexity,” Journal of Global Optimization, vol. 44, no. 4, pp. 593–608, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. I. Ahmad, S. K. Gupta, N. R. Kailey, and R. P. Agarwal, “Duality in nondifferentiable minimax fractional programming with B-(p,r)-invexity,” Journal of Inequalities and Applications. In press.
  23. I. Ahmad and Z. Husain, “Duality in nondifferentiable minimax fractional programming with generalized convexity,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 545–551, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH